# SDR COMA0160217

- Difficulty date: February 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,981 hours, 17,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 601R31148127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD PLATE AFT OF SERVICE DOOR FS 349.00 TO 364.00 AT WL 73 RBL 42 IS CORRODED (P/N 601R31148-127) FORMED REPAIR DOUBLER USING 7075-T6 .063 INCH.  REMOVED AREA AND SPLICED NEW SECTION OF THRESHOLD IN IAW WVAC EO 601R-53-2201B.
